# SDR SWAA2022030438593

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL HAS A DELAMINATED DENT ON THE EXTERNAL SURFACE / DAMAGE ON EXTERNAL SURFACE OF PANEL 192AL REPAIRED IAW SRM 51-70-05-2R-2 PARA 4 A-K. 59644U 4/13/19
